# SDR EY2R56625

- Difficulty date: April 27, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 7826691
- Condition: Broken
- Location: Propeller Hub
- Component: Hub, Hamstd
- Component part number: 7825016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRACTURE INITIATED TWO THREADS ABOVE SHANK AND AS BOLT WAS BROUGHT UP TO APPROXIMATELY 100 FEET\POUNDS, IT BROKE INTO TWO PIECES.  FRACTURE AREA APPEARED CRYSTALIZED AND DARK GREY IN COLOR.  HAMILTON STANDARD AND BOSTON ACO WERE NOTIFIED.
